Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 251, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 9, 2013, 7:36 PM CDT for Custer County, Nebraska. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2013, 7:36 PM CDT (00:36 UTC)
- Expired
- Jul 9, 2013, 8:30 PM CDT
- In force
- 54 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:37 PM CDT | HAIL 1 | 2 Se Westerville, NE | |
| Jul 9, 7:42 PM CDT | HAIL 1.5 | 4 Wnw Ansley, NE | PING PONG SIZE HAIL REPORTED ON HIGHWAY 2 MILE MARKER 291. |
| Jul 9, 7:44 PM CDT | HAIL 1.75 | Ansley, NE | |
| Jul 9, 7:44 PM CDT | HAIL 2.75 | 3 N Ansley, NE | |
| Jul 9, 8:00 PM CDT | HAIL 2 | 14 Se Broken Bow, NE | HEN EGG HAIL COVERED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1645 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2198 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
102
WUUS53 KLBF 100036
SVRLBF
NEC041-100130-
/O.NEW.KLBF.SV.W.0251.130710T0036Z-130710T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT TUE JUL 9 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 830 PM CDT
* AT 732 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MASON CITY TO ANSLEY TO BERWYN...AND MOVING
NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WESTERVILLE...WEISSERT AND ARCADIA DIVERSION DAM STATE WILDLIFE
MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 283 AND 305.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4120 9920 4128 9968 4146 9946 4154 9921
4139 9919
TIME...MOT...LOC 0036Z 234DEG 20KT 4125 9919 4133 9936
4132 9945
HAIL...1.75IN
WIND...60MPH
$$
BUTTLER3 follow-up statements
617
WWUS53 KLBF 100049
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT TUE JUL 9 2013
NEC041-100130-
/O.CON.KLBF.SV.W.0251.000000T0000Z-130710T0130Z/
CUSTER NE-
749 PM CDT TUE JUL 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CUSTER COUNTY UNTIL 830 PM CDT...
AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF ANSLEY TO ANSLEY...AND MOVING
NORTHEAST AT 30 MPH.
AT 742 PM CDT...PING PONG SIZED HAIL WAS REPORTED 4 MILES WEST NORTH
WEST OF ANSLEY ON HIGHWAY 2...MILE MARKER 291.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WESTERVILLE AND ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 283 AND 304.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4120 9920 4128 9968 4146 9946 4154 9921
4139 9919
TIME...MOT...LOC 0048Z 238DEG 25KT 4135 9926 4135 9936
HAIL...1.75IN
WIND...60MPH
$$
BUTTLER573
WWUS53 KLBF 100102
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT TUE JUL 9 2013
NEC041-100130-
/O.CON.KLBF.SV.W.0251.000000T0000Z-130710T0130Z/
CUSTER NE-
802 PM CDT TUE JUL 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CUSTER COUNTY UNTIL 830 PM CDT...
AT 800 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF ARCADIA TO 5 MILES NORTHEAST OF
ANSLEY...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 283 AND 304.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4120 9920 4128 9968 4146 9946 4154 9921
4139 9919
TIME...MOT...LOC 0102Z 257DEG 15KT 4134 9919 4133 9928
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER934
WWUS53 KLBF 100117
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT TUE JUL 9 2013
NEC041-100127-
/O.CAN.KLBF.SV.W.0251.000000T0000Z-130710T0130Z/
CUSTER NE-
817 PM CDT TUE JUL 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUSTER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4120 9920 4128 9968 4146 9946 4154 9921
4139 9919
TIME...MOT...LOC 0117Z 257DEG 15KT 4135 9911 4134 9920
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 7:17 PM CDT, 19 minutes earlier.
Area forecast discussion, Jul 9, 7:17 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 717 PM CDT TUE JUL 9 2013 .SYNOPSIS... ISSUED AT 309 PM CDT TUE JUL 9 2013 CURRENT SYNOPTIC PATTERN IS MARKED BY A LARGE UPPER RIDGE STRETCHING FROM THE GREAT BASIN INTO THE SOUTHERN PLAINS...WITH SEVERAL SHORTWAVE TROUGHS EMBEDDED IN STRONGER WESTERLY FLOW ACROSS THE NORTHERN TIER OF THE CONUS AND INTO THE GREAT LAKES. ONE OF THESE SHORTWAVE TROUGHS WAS MOVING ACROSS EASTERN MONTANA AND THE DAKOTAS...HELPING TO SEND A WEAK SFC FRONT SOUTH INTO THE CWA. CURRENT SFC CONDITIONS IN WESTERN AND NORTH CENTRAL NEBRASKA WERE WARM AND HUMID...WITH TEMPERATURES IN THE 80S AND 90S AND DEW POINTS ABOVE 65 DEGREES IN MANY LOCATIONS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 309 PM CDT TUE JUL 9 2013 A FEW ISOLATED STORMS MAY DEVELOP LATE THIS AFTERNOON AND EVENING IN CENTRAL AND SOUTHWEST NEBRASKA AS STRONG SFC INSTABILITY HAS ESTABLISHED ITSELF AHEAD OF A SLOWLY MOVING FRONT...HOWEVER THE MUCH MORE FAVORABLE ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT REMAINS OFF TO OUR SOUTH AND EAST. MOST HI-RES MODELS KEEP PRECIP OUT OF OUR CWA. SFC HIGH PRESSURE WILL MOVE EAST INTO THE DAKOTAS TONIGHT...BRINGING EASTERLY UPSLOPE FLOW TO OUR AREA. MODELS SHOW THUNDERSTORM CHANCES BEGINNING AROUND OR JUST AFTER 06Z...THEN DIVERGE ON THEIR HANDLING OF THUNDERSTORM ACTIVITY OVERNIGHT AND INTO THE MORNING HOURS. GIVEN THE MOIST EASTERLY UPSLOPE FLOW AND EASTERLY 20-30 KT LLJ FOCUSED INTO THE PANHANDLE HAVE LEFT ISOLATED POPS THROUGH THE OVERNIGHT. STORM CHANCES CONTINUE INTO THE DAYTIME TOMORROW...WITH THE FOCUS ALONG A SFC TROUGH THAT STALLS ALONG THE LEE SIDE OF THE ROCKIES. STORMS ARE EXPECTED TO DEVELOPMENT ALONG THE TROUGH AND MOVE EAST. A FEW OF THE STORMS MAY BE SEVERE GOING INTO THE LATE AFTERNOON HOURS IN OUR FAR WESTERN ZONES AS MLCAPE INCREASES TO AROUND 1500 J/KG UNDERNEATH 35-45 KTS OF DEEP LAYER SHEAR. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 309 PM CDT TUE JUL 9 2013 THUNDERSTORMS DEVELOPED OFF THE HIGH PLAINS WILL DRIFT SOUTHEAST WEDNESDAY NIGHT...WITH A SLIGHT CHANCE MOST AREAS. SLIGHTLY BETTER 30 POPS ACROSS PARTS OF SOUTHWEST NEBRASKA. THURSDAY AND FRIDAY...THE UPPER RIDGE AXIS WILL ROTATE ACROSS NEBRASKA. TEMPERATURES THURSDAY WILL REBOUND TO NEAR 95 EASTERN PANHANDLE AND SOUTHWEST AND UPPER 80S NORTHEAST. A RETURN SOUTHERLY FLOW WITH BREEZY CONDITIONS. A STRONG THERMAL RIDGE WILL BUILD IN FRIDAY AS A SURFACE TROUGH SLOWLY DROPS INTO THE NORTHWEST. HIGHS 100-105 POSSIBLE SOUTHWEST WITH UPPER 90S INTO NORTH CENTRAL. THE NAM AND GFS BOTH INDICATED CONVECTION DEVELOPING ALONG SURFACE TROUGH...WITH THE NAM MORE EXPANSIVE IN COVERAGE. INTRODUCED A SLIGHT CHANCE ACROSS THE NORTHWEST FRIDAY AFTERNOON. FOR FRIDAY NIGHT THROUGH SUNDAY NIGHT. 20 TO 30 PERCENT CHANCES FOR THUNDERSTORMS...MAINLY ACROSS THE NORTHWEST HALF OF THE FORECAST AREA. SLIGHT CHANCE LINGER INTO MONDAY AND MONDAY NIGHT. HIGHS 95-100 SATURDAY TO LOWER SLIGHTLY TO THE UPPER 80S/LOWER 90S SUNDAY AND MONDAY...AND LOWER 90S TUESDAY. UPPER RIDGE INFLUENCE WILL BE TYPICAL FOR JULY. DEWPOINTS ALSO LOOK TO REMAIN ELEVATED IN THE MID 50S TO MID 60S...KEEPING HEAT INDICES IN THE 90S DURING THE AFTERNOON. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 708 PM CDT TUE JUL 9 2013 MAINLY VFR CONDITIONS ARE EXPECTED THE NEXT 24 HRS. STORMS ONGOING THIS EVENING TO THE EAST OF THE KLBF TERMINAL. LATER THIS EVENING TOWARD 05Z TUESDAY...STORMS IN THE PANHANDLE COULD HOLD TOGETHER AND AFFECT THE KLBF TERMINAL. CONFIDENCE IS LOW ON THIS OCCURRING...AND IS NOT INCLUDED IN THE TAF AT THIS TIME. NO STORMS ARE EXPECTED TONIGHT ACROSS NORTHERN NEBRASKA...INCLUDING THE KVTN TERMINAL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...ROBERG AVIATION...TAYLOR
Hazardous weather outlook, Jul 9, 4:55 AM CDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 455 AM CDT TUE JUL 9 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-101000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 455 AM CDT TUE JUL 9 2013 /355 AM MDT TUE JUL 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A POSSIBILITY OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. A FRONT SAGGING SOUTH WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT. THE PROBABILITY OF THUNDERSTORMS WILL DECREASE QUICKLY THIS EVENING AS THE FRONT MOVES OUT OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING IN CENTRAL AND WESTERN NEBRASKA. THERE IS SOME RISK OF LARGE HAIL AND DAMAGING WIND IN THE EASTERN PANHANDLE AND EXTREME SOUTHWEST NEBRASKA. EXCEPTIONALLY HOT WEATHER IS FORECAST FRIDAY OVER SOUTHWEST NEBRASKA WITH TEMPERATURES OF 100 OR A LITTLE ABOVE 100 FAIRLY WIDESPREAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Special weather statement, Jul 9, 5:42 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 542 PM CDT TUE JUL 9 2013 NEZ038-092330- CUSTER NE- 542 PM CDT TUE JUL 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CUSTER COUNTY UNTIL 630 PM CDT... AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF OCONTO...OR 22 MILES NORTH OF LEXINGTON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUCKEYE... BURR OAK... CUMRO... INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD... BLOCK HILL BASIN... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 83. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jul 9, 6:01 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 1 SE OCONTO 41.13N 99.75W
07/09/2013 M1.00 INCH CUSTER NE LAW ENFORCEMENT
&&
JGOMEZSpecial weather statement, Jul 9, 6:48 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 648 PM CDT TUE JUL 9 2013 NEZ071-100030- FRONTIER NE- 648 PM CDT TUE JUL 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY UNTIL 730 PM CDT... AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MEDICINE CREEK RESERVOIR STATE RECREATION AREA...OR 19 MILES SOUTHEAST OF CURTIS...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHEASTERN FRONTIER COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jul 9, 6:52 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 5 S ANSLEY 41.22N 99.38W
07/09/2013 M1.75 INCH CUSTER NE EMERGENCY MNGR
&&
JGOMEZLocal storm report, Jul 9, 7:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 5 S ANSLEY 41.22N 99.38W
07/09/2013 M2.75 INCH CUSTER NE EMERGENCY MNGR
&&
JGOMEZLocal storm report, Jul 9, 7:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM CDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 16 SW EUSTIS 40.50N 100.24W
07/09/2013 M1.00 INCH FRONTIER NE PUBLIC
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:28 PM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.